MAUDE Adverse Event Report: STRYKER INSTRUMENTS FORMULA; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS FORMULA; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number 0375552000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
When in central supply gathering supplies this unopened shaver blade was placed in a cart.It was observed inside the unopened sterile packaging an unidentified loose material inside the package.

Brand Name
FORMULA
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS
1941 stryker way
portage MI 49002
MDR Report Key19739622
Report Number19739622
Device Sequence Number11672877
Product Code GFA
UDI-Device Identifier07613327061956
UDI-Public(01)07613327061956(17)241209(10)19345CE2
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2024
Report Date (Section F) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0375552000
Device Catalogue Number0375-552-000
Device Lot Number19345CE2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/26/2024